# SDR RRXA11126

- Difficulty date: April 30, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 58942822
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FWD CARGO PIT CROSS SLIDE DOOR JAMB BACK UP FITTING NR 1 LWR TEE BOLT,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 53-2-0 FIG2D, 51-1-21.
